Not a Member?
Email this page
Send the page ""
to a friend, relative, colleague or yourself.
Separate multiple email address with a comma
We do not record any personal information entered above.
Thank you. Your email has been sent.
Enroll today in the free PDR Pharmacy Discount Card Program and help your patients save
Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps. Temporarily reduces fever.
Adults: 1 tab q4-6h while symptoms persist. May use 2 tabs if pain or fever does not respond to 1 tab. Max: 6 tabs/24 hrs or ud. Use smallest effective dose.
Pediatrics: ≥12 Yrs: 1 tab q4-6h while symptoms persist. May use 2 tabs if pain or fever does not respond to 1 tab. Max: 6 tabs/24 hrs or ud. Use smallest effective dose.
May cause severe allergic reactions, especially in people allergic to aspirin (ASA); d/c if an allergic reaction occurs. May cause severe stomach bleeding; increased risk with ≥60 yrs of age, if patient has a history of stomach ulcers or bleeding problems, or if taking more or for longer time than directed. Avoid use if patient has ever had an allergic reaction to any other pain reliever/fever reducer, or right before/after heart surgery. Caution if patient has problems/serious side effects from taking pain relievers/fever reducers, risk for stomach bleeding, history of stomach problems (eg, heartburn), high BP, heart/kidney disease, liver cirrhosis, asthma, any serious condition, or if taking a diuretic or any other drug. May increase risk of heart attack or stroke if used more than directed or for longer than directed. D/C if signs of stomach bleeding (eg, feel faint, vomit blood, bloody/black stools, stomach pain that does not get better) occur, pain worsens or lasts >10 days, fever worsens or lasts >3 days, redness or swelling is present in the painful area, or if any new symptoms appear.
Allergic reactions (eg, hives, facial swelling, asthma/wheezing, shock, skin reddening, rash, blisters), stomach bleeding.
Blood thinning drugs (anticoagulants), steroids, other drugs containing NSAIDS (eg, ASA, ibuprofen, naproxen), or ≥3 alcoholic drinks/day may increase risk of stomach bleeding. May decrease benefit of ASA for heart attack or stroke.
Especially avoid in 3rd trimester of pregnancy; safety not known in nursing.
NSAID; acts as a pain reliever/fever reducer.
Assess for allergy to ASA, high BP, heart/kidney disease, liver cirrhosis, asthma, problems or serious side effects from or history of an allergic reaction to any other pain reliever/fever reducer, risk for stomach bleeding, history of stomach problems, history of/plans for heart surgery, any serious condition, pregnancy/nursing status, and possible drug interactions.
Monitor for signs and symptoms of an allergic reaction, stomach bleeding, worsening of pain or fever, pain lasting >10 days, fever lasting >3 days, redness or swelling that is present in the painful area, and the appearance of new symptoms. Monitor for relief of symptoms.
Instruct to d/c use and consult physician if signs/symptoms of an allergic reaction or stomach bleeding occur, pain worsens or lasts >10 days, fever worsens or lasts >3 days, redness or swelling is present in the painful area, or if any new symptoms appear. Instruct to contact physician if pregnant/breastfeeding. Advise to take with food or milk if stomach upset occurs. Counsel that the risk of heart attack or stroke may increase if used more than directed or longer than directed.
Administration: Oral route. Take with food or milk if stomach upset occurs. Storage: 20-25°C (68-77°F).